| Model Number |
PB1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/23/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
N/a.
Event or Problem Description
During an icd gen change procedure, the insulation of a lead was accidentally cut.The lead was repaired and its function was tested; the case was completed without incident.